# SDR IXXA9700146

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 917007
- Condition: Loose
- Location: Nr 4 Engine
- Part time: 78,270 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE TOL TO BFI, THE NR 4 ENGINE FIRE WARNING SOUNDED WITH NUMBER 4 HIGH STAGE BLEED VALVE SELECTED TO HIGH.  NR 4 BLEED VALVE WAS SELECTED TO LOW AND FIRE WARNING EXTINGUSHED.  FLIGHT CONTINUED TO BFI FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE ENGINE BLEED DUCTS AND FOUND A HIGH STAGE BLEED VALVE CLAMP LOOSE.  THE CLAMP WAS SECURED.  A SUCCESSFUL ENGINE RUN WAS ACCOMPLISHED TO TEST THE SYSTEMS AND THE AIRCRAFT WAS RETURNED TO SERVICE.
